# SDR DALA2022072605120

- Difficulty date: July 21, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 54,650 hours, 37,621 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION WHILE PERFOMING BHEC IN STRAP/SKIN SPLICE ON RH VERT L/E IN 4 EA HOLES IN REPAIR AREA. REF 5330-01048-02 AD 2018-10-08. MAINTENANCE COMPLIED WITH THE SKIN REPAIR PER PRI 600805-14 REV 0, REV 1, REV 2, REV 3, REV 4, REV 5, REV 6, AND REV 7. PRI 600805-14 REV 0-7 REPAIR INSTRUCTIONS AND ERA 600805-14 REV ORG MATCH. (LP #2330575)
